RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 1, Pages 30–32 (Mi dan8529)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the stability of stationary solutions of some hyperbolic systems

N. A. Ëltysheva

Novosibirsk State University

Full text: PDF file (331 kB)

Bibliographic databases:
UDC: 517.956.32
Presented: М. М. Лаврентьев
Received: 05.05.1985

Citation: N. A. Ëltysheva, “On the stability of stationary solutions of some hyperbolic systems”, Dokl. Akad. Nauk SSSR, 289:1 (1986), 30–32

Citation in format AMSBIB
\Bibitem{Elt86}
\by N.~A.~\"Eltysheva
\paper On the stability of stationary solutions of some hyperbolic
systems
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 1
\pages 30--32
\mathnet{http://mi.mathnet.ru/dan8529}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852283}
\zmath{https://zbmath.org/?q=an:0637.35050}


Linking options:
  • http://mi.mathnet.ru/eng/dan8529
  • http://mi.mathnet.ru/eng/dan/v289/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. K. Romanovskii, E. V. Vorobeva, I. D. Makarova, “Ob ustoichivosti reshenii smeshannoi zadachi dlya pochti lineinoi giperbolicheskoi sistemy na ploskosti”, Sib. zhurn. industr. matem., 6:1 (2003), 118–124  mathnet  mathscinet  zmath
    2. R. K. Romanovskii, M. V. Mendziv, “Stability of solutions to the Cauchy problem for a plane hyperbolic system with time-periodic coefficients”, Siberian Math. J., 48:5 (2007), 913–918  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:10
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019